# SDR VNAA2025112411102

- Difficulty date: November 23, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 24,304 hours, 21,403 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00516320
- Part serial: 1566052
- Condition: Sparks
- Location: Zone 200
- Part time: 29,641 hours, 23,133 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CA SIDE READING LIGHT SPARKED AND SMOKED. / REMOVED AND REPLACED CA SIDE MAP READING LIGHT IAW AMM 33-13-03-000/400-801. OPS TEST GOOD.
